Effexor Tapering Off: Has anyone had digestion issues?

Posted by gaile12 @gaile12, Aug 22 2:25pm

I am tapering off Effexor after being on it for over a decade. I've noticed my stomach gets queasy & I have digestion issues. Has anybody else had this problem?

Interested in more discussions like this? Go to the Depression & Anxiety group.

I am trying to taper from Effexor XR 75mg that I have been on for 20+ years. I am trying to do a very slow taper per instructions on the Surviving Antidepressants website. I am down to 73mg after since May 28. That said, yes, I do have stomach issues, mainly nausea and diarrhea, some days. The diarrhea happens when I am feeling anxious (which is most of the time) and the nausea comes when I have tapered too fast.

REPLY
@rmce72a

I am trying to taper from Effexor XR 75mg that I have been on for 20+ years. I am trying to do a very slow taper per instructions on the Surviving Antidepressants website. I am down to 73mg after since May 28. That said, yes, I do have stomach issues, mainly nausea and diarrhea, some days. The diarrhea happens when I am feeling anxious (which is most of the time) and the nausea comes when I have tapered too fast.

Jump to this post

Are you able to take anything to help? I try to have yogurt & metamucil each day.

REPLY
@gaile12

Are you able to take anything to help? I try to have yogurt & metamucil each day.

Jump to this post

Thank you for the suggestions, but I can't seem to tolerate yogurt or any kind of supplements. I can't even take a multi vit. My CNS has become so sensitive, that almost everything bothers me.

REPLY
@rmce72a

Thank you for the suggestions, but I can't seem to tolerate yogurt or any kind of supplements. I can't even take a multi vit. My CNS has become so sensitive, that almost everything bothers me.

Jump to this post

Sorry to learn that. Good luck.

REPLY
Please sign in or register to post a reply.
  Request Appointment